# SDR UALA2011082404528

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,367 hours, 21,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK FROM 1681 TO 1685 RBL 10 - RBL 55.  MAJOR REPAIR ACCOMPLISHED: PRESSURE DECK AT STATION 1681-1685 RBL 10 - RBL 55 PER THE INSTRUCTIONS ON PEMCO PD57-53-173 WITHOUT DEVIATION. A FAA FORM 8100-9 DATED AUG 18TH 2011 WAS RECEIVED AND THIS REPAIR IS CONSIDERED PERMANENT WITH NO FURTHER ACTION REQUIRED.
